Linear integro-differential equations with almost-periodic coefficients
Matematičeskie zametki, Tome 8 (1970) no. 4, pp. 463-473
Cet article a éte moissonné depuis la source Math-Net.Ru
A class of integro-differential equations is described, for which the regularity of the corresponding operator is equivalent to the exponential dichotomy of solutions of the homogeneous equation.
@article{MZM_1970_8_4_a5,
author = {A. I. Yartsev},
title = {Linear integro-differential equations with almost-periodic coefficients},
journal = {Matemati\v{c}eskie zametki},
pages = {463--473},
year = {1970},
volume = {8},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1970_8_4_a5/}
}
A. I. Yartsev. Linear integro-differential equations with almost-periodic coefficients. Matematičeskie zametki, Tome 8 (1970) no. 4, pp. 463-473. http://geodesic.mathdoc.fr/item/MZM_1970_8_4_a5/